Facebook Pixel

Hi Susan, thanks for all the help and advice. has been really helpful

By September 30, 2012 - 7:10am
Rate This

I have yet another question now. I took unwanted 72 about 10 days ago. I had a light abdominal pain the very next day after I took it. I have been feeling dizzy ever since I took the tablet. Though the dizziness is not that prominent. I did not have any withdrawal bleeding. Now after 10 days I feel a liTtle pain on the lower right abdominal side, as is experienced during ovulation (I experience severe pain when I ovulate) though I am not sure if the pain is because of ovulation. I keep feeling wet most of the times.

I would like to bring some history here. We had rubbed penis on vagina (tips) on 20th of this month. I was on the 8th day of my periods. Had my periods on 12th sept. Though the rubbing was as dry as poSible, the guy had ejaculated an hour before. I took unwanted 72 within 8 hours. Please help me!!!

Add a Comment1 Comments

HERWriter Guide

Hi swatts

Thanks for your question. You should be well protected since you didn't have any penetration and you took Unwanted afterward.

I have a question - why are you not having sex - or coming really close to it, and then taking this medication? It's a bit like - either have sex or don't!  Meaning - don't take this med if you are not having sex and if you do have sex or get close to it, use a condom. This is so that this Unwanted does not interfere with your cycle which it's probably will.

It's very unlikley you are pregnant although we cannot say for sure. But you need to stop using these after sex medications if you're not having sex. Or go on the Pill or use condoms - this will stop the need for Unwanted or similar pills and allow you to ease your mind.

Your period may be late due to taking this med - or you could get it on time - we can't tell you that kind of info though, obviously. All I can say is pregnancy risks are very low.

Good luck and please rethink your methods of birth control and sexual behaviors - they are obviously not working for you!  



October 1, 2012 - 12:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!